Advances in Differential Equations

Semilinear parabolic equations in $L^1(\Omega)$

Gabriella Di Blasio

Full-text: Open access

Abstract

This paper studies existence, regularity and continuous dependence upon the data of solutions to parabolic semilinear problems of the form: $u'(t)=Au(t) +g[u(t)]$, $u(0)=u_0$. Here, $A:D(A)\to X$ generates an analytic semigroup on a Banach space $X$ and $g:D(g)\to X$. It is assumed that $D(g)$ contains a certain interpolation space of $X$ and $D(A)$; this will allow to treat parabolic partial semilinear problems in the cases where the nonlinear term depends also on the gradient of $u$.

Article information

Source
Adv. Differential Equations, Volume 12, Number 12 (2007), 1393-1414.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867407

Mathematical Reviews number (MathSciNet)
MR2382730

Zentralblatt MATH identifier
1152.35067

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35K20: Initial-boundary value problems for second-order parabolic equations 35K90: Abstract parabolic equations

Citation

Di Blasio, Gabriella. Semilinear parabolic equations in $L^1(\Omega)$. Adv. Differential Equations 12 (2007), no. 12, 1393--1414. https://projecteuclid.org/euclid.ade/1355867407


Export citation